American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Christopher M. Judge. On the existence of Maass cusp forms on hyperbolic surfaces with cone points . J. Amer. Math. Soc. 8 (1995) 715-759. MR 1273415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Hart F. Smith and Christopher D. Sogge. On the critical semilinear wave equation outside convex obstacles . J. Amer. Math. Soc. 8 (1995) 879-916. MR 1308407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. Phillips and P. Sarnak. Perturbation theory for the Laplacian on automorphic functions . J. Amer. Math. Soc. 5 (1992) 1-32. MR 1127079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Johannes Sjöstrand and Maciej Zworski. Complex scaling and the distribution of scattering poles . J. Amer. Math. Soc. 4 (1991) 729-769. MR 1115789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Xianzhe Dai. Adiabatic limits, nonmultiplicativity of signature, and Leray spectral sequence . J. Amer. Math. Soc. 4 (1991) 265-321. MR 1088332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Harold Donnelly and Charles Fefferman. Nodal sets for eigenfunctions of the Laplacian on surfaces . J. Amer. Math. Soc. 3 (1990) 333-353. MR 1035413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] V. Guillemin. Inverse spectral results on two-dimensional tori . J. Amer. Math. Soc. 3 (1990) 375-387. MR 1035414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Sun-Yung A. Chang and Paul C.-P. Yang. Isospectral conformal metrics on $3$-manifolds . J. Amer. Math. Soc. 3 (1990) 117-145. MR 1015647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1